Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 438023, 12 pages
http://dx.doi.org/10.1155/2012/438023
Research Article

Strong Convergence of the Viscosity Approximation Process for the Split Common Fixed-Point Problem of Quasi-Nonexpansive Mappings

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 14 December 2011; Accepted 11 January 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Jing Zhao and Songnian He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Zhao and Songnian He, “Strong Convergence of the Viscosity Approximation Process for the Split Common Fixed-Point Problem of Quasi-Nonexpansive Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 438023, 12 pages, 2012. doi:10.1155/2012/438023